Uniform approximation of a nonlinear delay equation on infinite intervals

István Györi, Jànos Turi

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)21-29
Number of pages9
JournalNonlinear Analysis
Volume17
Issue number1
DOIs
Publication statusPublished - 1991

Keywords

  • Delay equations
  • compartmental systems with and without pipes
  • uniform approximation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this